Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Getting irritation in throat after eating grilled food. How to get relief?

User rating for this question
Excellent
Answered by

General Surgeon
Practicing since : 1995
Answered : 1977 Questions
Question
It seems when i eat something grilled it irritates my throat and makes it feel like it is closing up, how can i change that?
Posted Sat, 11 May 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Hari Charan Perigela 1 hour later
Hi
As the grilled food will be dry,it will create a irritating feeling in the throat in some people.
I think you are concentrating too much on the passage of the food.
Please chew the grilled food thoroughly so that it will become smooth and passes easily.
If the problem still persists,get an Upper GI endoscopy.
Please take Rabeprazole with Itopride tablets.
Please stop alchohol and smoking if you are taking them.
Nothing to worry
Wish you good health
Regards
Above answer was peer-reviewed by
 
Follow-up: Getting irritation in throat after eating grilled food. How to get relief? 18 hours later
How would i go about getting the endoscopy? What would the tablets do?
 
 
Answered by Dr. Hari Charan Perigela 5 hours later
Hi
The tablet Rabeprazole with Itopride reduces the gastric esophageal reflux and reduces the irritation in the throat.
Endoscopy is done by Medical gastroenterologists and Surgical gastroenterologists.
Please consult any one of them and get it done.
Regards
Above answer was peer-reviewed by
 
Follow-up: Getting irritation in throat after eating grilled food. How to get relief? 1 hour later
I am not really getting acid reflux it just seems to be the irritation. Is the endoscopy a XXXXXXX procedure?
 
 
Answered by Dr. Hari Charan Perigela 30 minutes later
Hi
Endoscopy diagnoses most of the conditions from the throat to the stomach.
So,get it done
It is not a XXXXXXX condition
Nothing to worry
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor